# SDR DHL2007873531

- Difficulty date: January 23, 2008
- Submitted: February 4, 2008
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 89,073 hours, 24,366 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Part time: 89,073 hours, 24,366 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD L/E LWR SKIN HOLES ELONGATED AT STA XILD 42. PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 DATED 01-11-08 EVA D857-00033 REV IR DATED 01-04-08 SEMAN DWG ED-4624  DATED 01-03-08.  REMOVED FASTENERS IAW SRM 51-1-21.  CUT OUT DAMAGED SECTION PLUS FABRICATED REPAIR DOUBLER AND REPAIR FILLER IAW SEMAN DWG ED-4674.  PERFORMED NDT INSP IAW EVA-D857-00033 DPS 4.707-1 NDT SPM PART 08 NEITHER CRACK NOR CORROSION FOUND ENCLOSED SMN-FORM 242-4.  CLEANED, TREATED, PRIMED AREA, REPAIRED FILLER AND REPAIRED DOUBLER (INNER FACE) IAW SRM 51-1-8B.  INSTALLED REPAIR PARTS IAW SEMAN DWG ED-4674 SRM 51-1-11 SRM 51-1-21 SRM 51-3-0 SRM 51-1-20D SRM 51-3-1.
